MAUDE Adverse Event Report: BAUSCH + LOMB ENVISTA ENVY TORIC HYDROPHOBIC ACRYLIC INTRAOCULAR LENS; LENS, MULTIFOCAL INTRAOCULAR

BAUSCH + LOMB ENVISTA ENVY TORIC HYDROPHOBIC ACRYLIC INTRAOCULAR LENS; LENS, MULTIFOCAL INTRAOCULAR
Model Number ETN
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Capsular Contracture (1761); Inflammation (1932); Visual Impairment (2138)
Date of Event 11/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Although requested, the device was not returned for evaluation.A review of the lot device history record (dhr) did not identify any anomalies or nonconformities that could be related to this event.The lot history, trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.Based on the information provided, a root cause of this event could not be determined.Bausch + lomb will continue to monitor for similar occurrences.
 
Event or Problem Description
It was reported that approximately one month after implantation of an intraocular (iol) lens in the left eye (os), the surgeon noted superior decentration of the iol and capsular phimosis during slit lamp examination.The patient's best corrected visual acuity (bcva) decreased from 20/20 to 20/25.Approximately six weeks after onset of the issue, the iol was exchanged for the same model with a different diopter.One week following the exchange procedure, a yag laser capsulotomy was performed.The patient subsequently recovered.According to the surgeon, the most likely cause of the event was a chronic inflammatory stimulus from the lens, noting findings of 1+ cells on postoperative day 1 and at the time of yag treatment.The following medications were prescribed for use at home post-operatively: prolensa qd x 4 weeks.Pred 1% qid x 4 weeks-taper.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6, h11.Product evaluation found the lens in one piece with both haptics attached.Based on the information provided, a root cause of this event could not be determined.

Brand Name
ENVISTA ENVY TORIC HYDROPHOBIC ACRYLIC INTRAOCULAR LENS
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB
21 north park place blvd.
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 north park place blvd.
clearwater, FL 33759
7277246600
MDR Report Key24085077
Report Number0001313525-2026-00004
Device Sequence Number9683959
Product Code MFK
UDI-Device Identifier10757770641465
UDI-Public(01)10757770641465(17)280430(11)250502(10)3R11118
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P240005
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberETN
Device Catalogue NumberETNU200+220
Device Lot Number3R11118
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Supplement Date Received by Manufacturer01/21/2026
Initial Report FDA Received Date01/15/2026
Supplement Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMVISC.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR
Patient SexMale